MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Model Number 1L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect cyclosporine results for a (b)(6) year old male patient with nephrosis.The patient is taking neoral 25mg twice a day since (b)(6) 2020.The following data was provided: on (b)(6) 2020 result before administering the medication = 96 ng/ml, post one hour >1500 ng/ml, post 2 hours = 1134 ng/ml, post 4 hours = 400 ng/ml.On (b)(6) 2020 result before administering the medication = 105 ng/ml, post one hour = 137 ng/ml, post 2 hours = 357 ng/ml, post 4 hours = 735 ng/ml.The customer believes there should be a peak with the one hour value and will gradually decrease after.The patient received the medication while eating a meal during the last administration.The doctor is inquiring if there is any impact on the results if the administering time is during a meal and if there are any specific meals that give an impact.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, and the review of complaint text, trending data, labeling, device history records, and accuracy testing.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was performed to evaluate the performance of reagent lot 10001m800.An internal panel was tested with retained kits of the likely cause reagent lot.Acceptance criteria was met, which indicates acceptable product performance.Labeling was reviewed and found to adequately address the issue of false elevated results.Device history record review was performed on lot 10001m800, which did not show any potential non-conformances, deviations, and no related non conformances.Based on the investigation, no systemic issue or deficiency of the architect cyclosporine reagent lot 10001m800 was identified.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10460145
Report Number1415939-2020-00136
Device Sequence Number2344858
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2020
Device Model Number1L75-25
Device Catalogue Number01L75-25
Device Lot Number10001M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE; LIST 03M74-01, SERIAL (B)(6) ; LIST 03M74-01, SERIAL (B)(6)
Patient Age70 YR